You are in the accessibility menu

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFerreira, Luiz A.-
dc.contributor.authorMiramontes, J. Luis-
dc.contributor.authorGuillén, Joaquín Sánchez-
dc.identifier.citationJournal of Mathematical Physics, v. 38, n. 2, p. 882-901, 1997.-
dc.description.abstractThe solutions of a large class of hierarchies of zero-curvature equations that includes Toda- and KdV-type hierarchies are investigated. All these hierarchies are constructed from affine (twisted or untwisted) Kac-Moody algebras g. Their common feature is that they have some special vacuum solutions corresponding to Lax operators lying in some Abelian (up to the central term) subalgebra of g; in some interesting cases such subalgebras are of the Heisenberg type. Using the dressing transformation method, the solutions in the orbit of those vacuum solutions are constructed in a uniform way. Then, the generalized tau-functions for those hierarchies are defined as an alternative set of variables corresponding to certain matrix elements evaluated in the integrable highest-weight representations of g. Such definition of tau-functions applies for any level of the representation, and it is independent of its realization (vertex operator or not). The particular important cases of generalized mKdV and KdV hierarchies as well as the Abelian and non-Abelian affine Toda theories are discussed in detail. © 1997 American Institute of Physics.en
dc.titleTau-functions and dressing transformations for zero-curvature affine integrable equationsen
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionUniversidad de Santiago-
dc.description.affiliationInst. de Fis. Teórica IFT/UNESP Universidade Estadual Paulista, Rua Pamplona 145, 01405-900 São Paulo - SP-
dc.description.affiliationDepto. de Fis. de Partículas Facultad de Física Universidad de Santiago, E-15706 Santiago de Compostela-
dc.description.affiliationUnespInst. de Fis. Teórica IFT/UNESP Universidade Estadual Paulista, Rua Pamplona 145, 01405-900 São Paulo - SP-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofJournal of Mathematical Physics-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.